Oscillation Criteria for Functional Dynamic Equations with Nonlinearities Given by Riemann-Stieltjes Integral
Yuangong Sun and
Taher S. Hassan
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We present new oscillation criteria for the second order nonlinear dynamic equation under mild assumptions. Our results generalize and improve some known results for oscillation of second order nonlinear dynamic equations. Several examples are worked out to illustrate the main results.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/697526.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/697526.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:697526
DOI: 10.1155/2014/697526
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().